# SDR 01FDEA00172

- Difficulty date: February 27, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Ctr Land Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LAND GEAR - RT PILLOW BLOCK MOUNT HAS CORROSION IN BOLT HOLES, GUIDE PIN HOLE AND MATING SURFACE.  *S/D*  REMOVED AND REPLACED BUSHING PER SRM 53-40-00 PG 69, CMM 20-20-07.
